MathSciNet Relay Station
MathSciNet bibliographic data
MR710103 58F15 (57R30)
Fried, David Transitive Anosov flows and pseudo-Anosov maps. Topology 22 (1983), no. 3, 299–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement